Posted , 20 users are following.
After reading most of the posts on here, I decided to write my current experience while I realise some of the posts' age on here vary between nine months to three years, but I hope that someone can hear my shout and give me a hand.
I was put on Olanzapine back in June after trying a different medication for my paranoia and after an admission to hospital.
The initial dose was 5 mg then increased to 10 mg as the lower dose did not work on the paranoia.
Towards the end of March this year, 2017, I reduced the dose to 5 mg wrongly, not knowing that I should have done 7.5 first to avoid the horrible withdrawal symptoms.
At first, I thought everything was fine, the for the last two weeks, I started to feel depressed, lost interest in everything, got headaches, diarrhoea, strong vivid memories to when I was patronised, disrespected and put down by people. The worst of all are the violent and suicidal thoughts I have had during all this.
I would like to hear from those who had similar experiences with such symptoms and how long does it last?
Also, it will be helpful to know what is the best withdrawal plan from now on, shall I go for 2.5 gm after few months? Or shall I alternate between 5 mg and 2.5 mg for few weeks then go down to 2.5?
I am desperate to hear from people, so PLEASE help.
3 likes, 86 replies